Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/94475
Title: Association schemes arising from bent functions
Authors: Pott, Alexander
Tan, Yin
Feng, Tao
Ling, San
Keywords: DRNTU::Science::Mathematics
Issue Date: 2011
Source: Pott, A., Tan, Y., Feng, T., & Ling, S. (2011). Association schemes arising from bent functions. Designs, Codes and Cryptography, 59, 319-331.
Series/Report no.: Designs, codes and cryptography
Abstract: We give a construction of 3-class and 4-class association schemes from s-nonlinear and differentially 2s-uniform functions, and a construction of p-class association schemes from weakly regular p-ary bent functions, where p is an odd prime.
URI: https://hdl.handle.net/10356/94475
http://hdl.handle.net/10220/7720
DOI: http://dx.doi.org/10.1007/s10623-010-9463-z
Rights: © 2011 Springer. This is the author created version of a work that has been peer reviewed and accepted for publication by Designs, Codes and Cryptography, Springer. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: http://dx.doi.org/10.1007/s10623-010-9463-z
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Association Schemes Arising from Bent Functions.pdf163.31 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.